# SDR AALA201711209014

- Difficulty date: November 16, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug MD 83
- Aircraft serial: 53593
- Aircraft time: 53,139 hours, 26,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT CEILING LIGHT AT ROW 12 RIGHT SIDE HAS A MISSING LENS COVER.  REPLACED LENS COVER PER AMM 33-53-00.  OPERATIONAL CHECK GOOD.
